# SDR AALA202106299005

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 77,875 hours, 9,999 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 2F1L JAMMED. RE-SEATED 2F1L LAVATORY DOOR ON TRACKS.
